# SDR ERAA087097

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 13,514 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715
- Part serial: 29431
- Condition: Stiff
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR HITS MAX STOP WITH MAX BEEP AND UP COLLECTIVE AND ARM VERY STIFF.  HEAVY WEAR ON INTERNAL COMPONENTS MAY BE DUE TO EXTERNAL VIBRATION SOURCES. WORK SCOPE CHANGED TO OVERHAUL DUE TO SEVERITY OF WORN COMPONENTS.  OVERHAULED IAW HONEYWELL OHM FORM 15-1095A.
